Skip to Content

Could the combination of Wellbutrin XL, Lexapro and Simvastatin cause memory loss?

Responses (1)

masso 29 Dec 2013

Hello,

I was reading the potential side effects of your medication and lexapro and simvastatin cause memory problems.

For simvastatin the literature says you must discontinue the medication at once and contact your Dr and for lexapro it just says contact your Dr.

Here is the the information you need:

https://www.drugs.com/mtm/wellbutrin-xl.html

https://www.drugs.com/lexapro.html

https://www.drugs.com/simvastatin.html

Take care,

masso.-

masso 29 Dec 2013

Click on the link for a full detailed interaction of your medications:

https://www.drugs.com/interactions-check.php?drug_list=2067-0,1013-565,440-2469

Bleuidcowgirl 29 Dec 2013

Most of the statin meds well cause eye problems my mother changed her eye prescriptions 4 times in 18 months. Then she went off of the statin meds. Just an FYI. Stay safe and a healthy happy new year

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Is there memory loss when taking Qsymia?

Posted 13 Jun 2013 3 answers

Wellbutrin and memory?

Posted 28 Jan 2015 2 answers